Minimum time control of the restricted three-body problem

Abstract : The minimum time control of the circular restricted three-body problem is considered. Controllability is proved on an adequate submanifold. Singularities of the extremal flow are studied by means of a stratification of the switching surface. Properties of homotopy maps in optimal control are framed in a simple case. The analysis is used to perform continuations on the two parameters of the problem: The ratio of the masses, and the magnitude of the control.
Document type :
Journal articles
Complete list of metadatas

Cited literature [32 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00599216
Contributor : Jean-Baptiste Caillau <>
Submitted on : Tuesday, April 10, 2012 - 11:47:40 AM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM
Long-term archiving on : Wednesday, December 14, 2016 - 9:23:26 PM

File

art.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00599216, version 4

Citation

Jean-Baptiste Caillau, Bilel Daoud. Minimum time control of the restricted three-body problem. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (6), pp.3178-3202. ⟨hal-00599216v4⟩

Share

Metrics

Record views

250

Files downloads

294